Birth Control (Contraception) Community
HELP
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

HELP

Hi im an 21 year old female and have noticed I've been losing alot of hair so much that it looks like I have bald spots!! recently I've also been getting bad headaches, nauseas, dizzyness and fatigue.. waking up in the middle night feeling like the room is spinning! last week I was also spotting pink/ brownish and had really bad cramps. I just recently got off the implant and now on levlen ed.... HELP!
1368655 tn?1387609989
Definitely GO SEE YOUR DOCTOR. It could be a number of things, including your thyroid. If you do have a thyroid issue, it can be life-threatening if left untreated.

Also, is it possible you're pregnant?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources